# SDR UALA2008111304388

- Difficulty date: August 20, 2008
- Submitted: December 5, 2008
- Operation: Air carrier
- Aircraft: N655UA
- Make and model: Boeing 767322
- Aircraft serial: 25393
- Aircraft time: 67,382 hours, 11,034 cycles
- Engine: Pwa PW4060
- System (JASC): 2421 · AC Generator-Alternator
- Part: Circuit Breaker
- Condition: Faulty
- Location: Lt Generator
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: D

## Discrepancy

LEFT GEN DID NOT STAY ONLINE AFTER ENG START.  REPLACED GCU, NO HELP.  REPLACED IDG, NO HELP.  REPLACED GENERATOR CONTROL BREAKER C901 UP TO IDG PHASE CABLES.  SYSTEM TEST GOOD.
